I have low thyroid(yes taking medication),very tired,how to get I get myself to go to gym when I am so low in?
I am always tired, I also have a 3 year old. I just got a gym memebership, how do I push myself to go and do my best?I have low thryoid and taking medication,and I always feel drained.
- See your doctor. Seems like you still have symptoms of being hypothyroid. Maybe your dose needs to be raised. Maybe it is something else. Also some people do better having T3 (cytomel) added to their medication, or taking Armour Thyroid which is natural from pig's thyroid. The both can be prescribed by a doctor.
I had my thyroid removed, and I feel tired most of the time also, but I also have a sleep apnea.
When I went to the gym I found it habit forming, and felt bad when I didn't go. Stopping for a week or two would let the bad habits return. Tell yourself you are doing it for your 3 year old and get started, I know it is tough.
- I take drugs for diseases of the reproductive system. They make me tired; I sleep 12-15 hours a day sometimes. But I still love to run. I try to do it when I can. My tip for motivation is remembering how good it feels when your workout is finished. Sometimes that even brings you more energy. I do things like set my alarm clock in the lavatory, and put my shoes and clothes in there as well, so that when I have to get up and walk in there to turn it off, everything is ready for me to go outside for my run in the morning. I also like to write myself little inspirational sticky notes and put them on my mirror.
- Try going in the morning soon after you wake up. I'd think you'd have some energy then since you just slept the night, and exercising seems to rev up your energy for the day, so if you go early, maybe it would keep you going...
- You should not be tired if your meds are right. Is the Dr. treating you by the TSH numbers or by the T3 and T4? If your TSH is normal but T3 or T4 are low you need higher dose of thyroid meds. Or it may not be the right thyroid med...some do better on Armour than Synthroid. Also, have Drs ruled out pituitary problem as cause of hypothyroidism? This is often overlooked and if the pituitary is also not stimulating other glands then fatigue can be caused by low levels there (cortisol, growth hormone, repro hormones all cause fatigue if low).
- I take 100 microgams of synthroid a day.And I feel extremly tired all the time.I don't know what to do about it either .I weigh 310 lbs